emi asked in HealthMental Health · 6 years ago

seroquil makes me feel high..?

ok so im 15 years old and 3 weeks ago i tried to O.D. on asprin and was in the hospital for a week and a half, they proscribed me prozac in the morning (20 mg) and seroquil at night (50mg) and when i take it i feel really high ive been smoking pot for 2 years so i know what being high feels like, last night i took it and i was rolling down the hallway laughing and i said really weird things and i asked if i could go into the bouncy castle (we dont have one..) o.o when i take it my mom looks very worried but yeah do you think its the seroquil??? its definently not the prozac but can seroquil make you high or am i just crazy??

1 Answer

Relevance
  • Anonymous
    6 years ago

    Prozac can't get you high man so if you think you are getting high it's probably the seroquil. I did a little looking around to and it seems that Seroquil can make you hallucinate and have psychotic episodes. My advice is to stop taking it or try and fall asleep asap so you don't start tripping really bad.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.